A criterion for the stability of leaves of Riemannian foliations with singularities
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1992), pp. 88-91
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_4_a12,
author = {N. I. Zhukova},
title = {A~criterion for the stability of leaves of {Riemannian} foliations with singularities},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {88--91},
year = {1992},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_4_a12/}
}
N. I. Zhukova. A criterion for the stability of leaves of Riemannian foliations with singularities. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1992), pp. 88-91. http://geodesic.mathdoc.fr/item/IVM_1992_4_a12/